# SDR A6WA2017052445025

- Difficulty date: May 20, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 35,214 hours, 33,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOORBEAM OTBD ATTACH ANGLE CRACKED AT BS 280.     REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-21.
